# SDR SIMA2012013004

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 29,790 hours, 27,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT FLOOR STRIPS NR 3 AND NR 5 INSTALLED IN WRONG LOCATIONS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REINSTALLED NR 3 AND NR 5 EMERGENCY LT FLOOR STRIPS IN THE CORRECT LOCATIONS IAW EMB 145 AMM 33-50-12-000-801-A/33-50-12-000-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
